# SDR ASAA2025121062976

- Difficulty date: December 10, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 42,579 hours, 13,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS DIFFICULTY OPENING L2 DOOR. GROUNDED - YES. OPENED L2 DOOR FROM INSIDE. INITIAL RESISTANCE FELT FROM SNUBBER. AFTER ACTUATING DOOR OPENED AND CLOSED, NO MORE ISSUES WERE NOTED. OPS CHECK GOOD, RETURNED TO SERVICE.
